| Model Number |
26605BA |
| Medical Device Problem Codes |
Improper Flow or Infusion (2954); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the paraesophageal hernia robotic laparoscopic procedure, the endoscope was difficult to manipulate laparoscopically.When placing the 11mm port with the optical obturator, the surgeon could not see the tissues well.There was no impact to the patient.No negative impact in state of health reported.
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device is not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).